# SDR UIEA2019050104094

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,119 hours, 18,417 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Pimu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT WITH POWER AT IDLE LEFT N1 FLUCTUATIONS UP TO 55%. ALSO FUEL FLOW FLUCTUATIONS UP TO 300.( LP 1052645 - 1: PERFORMED FIM TASK 71-01 FT 810 PER 71- FAULT CODE DIAGRAM FIG 5 SHEET 2. NO FAULTS FOUND. FIM PERFORMED WITH AND WITHOUT ENGINE RUN PROCEDURES, BOTH NO FAULTS PER MCC. REMOVED AND REPLACED PIMU IAW AMM 77-35-02, OPS CHECK GOOD.   (P/N OFF:  28ST0607-17, S/N:   000445)   LP 1052646 - M6: PERFORMED MCDP TESTS 2 AND 30 IAW AMM 22-00-02.  NO FAULTS FOUND.  LP 1052647 - M7: PERFORMED INSPECTION OF CIT SENSOR CANNON PLUGS1 AND WIRING IAW AMM 73-21-02.  NO DAMAGE OR CORROSION NOTED.  LP 1052647 - M9:  PERFORMED INSPECTION OF N1 AND N2 SPEED SENSORS CANNON PLUGS AND WIRING IAW AMM 77-12-01  AND 77-12-02.  NO DAMAGE OR CORROSION NOTED.   LP 1052648 - M12:  REMOVED AND REPLACED H1 ENGINE HMV. NO LEAKS NOTED, IDLE RUN, CHECK GOOD. OPS CHECK GOOD IAW 73-21-14.     (P/N OFF: 441789, S/N: BECK3835)    LP 1052649 - M13: REMOVED L ENG CIT SENSOR TO FOM IAW B767 AMM 73-21-03    LP 1052649 - M14: REPLACED LT CIT SENSOR IAW AMM 73-21-02.  NR 1 LT ENGINE FLUCTUATION, NO FURTHER DEFECTS NOTED. PERFORMED HIGH POWER ENGINE RUNS IAW AMM 71-00-00.  NO FAULTS NOTED  )
